# SDR SIMA200511706

- Difficulty date: April 24, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BNA - LOSS OF CABIN PRESSURIZATION WHEN CLIMBING THROUGH FL210.  CABIN ALT WENT ABOVE 10,000 DURING DESCENT.  OXYGEN MASKS DEPLOYED.  (M)
